CureZone   Log On   Join
Iodine and video games
 
elliotmtl Views: 1,484
Published: 11 years ago
 

Iodine and video games


So I understand that the mental symptoms associated with beginning an Iodine supplementation are the result of bromine (and the other hallides?) being replaced with Iodine in the body. Mental symptoms being brain fog, vivid/disturbing dreams, increased susceptibility to anger and other negative emotions, etc.

One of the things I like to do with my free time is play the multiplayer video game Halo. If you are not familiar with it, just imagine it as an endless series of gladatorial-like combat with futuristic weaponry, where you fight your friends and/or random internet people, and receive rankings which constantly adjust based on how well you are doing in comparison to everyone else in the world that's playing the game. There are better things I would like to spend that time doing when I am healthy, but I am a dopamine addict and for now this provides a less destructive source of that neurotransmitter than certain other things that I am trying to avoid.

So...how this relates to iodine: I just restart supplementing on Saturday and within a few hours my ability to play Halo seemed to decrease dramatically. Prior to taking Iodine I was winning most of the games and my ranking was skyrocketing. But after an iodine dose I started losing and my ranking started falling. I am thinking that the detox was manifesting itself in slightly decreased reaction times, decreased ability to think creatively on the fly, and possibly even increased clumsiness in my fingers, as nimble finger movements are key in such games.

Do you guys think the connection between iodine and my video game performance is real and I'm not just reading into coincedences?

Also do you think there is more I could be doing to decrease such side-effects? I am trying to do the salt pushes but I am not sure if I have the timing and details right. As far the cofactors I don't have any pills around and don't have money to buy any until after the holidays, but I am hoping my diet and whole supplements are providing sufficient nutrients to aid absorption...is that likely to be the case, or do you really need huge amounts of the cofactors to get good absorption?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2020  www.curezone.org

0.313 sec, (2)